Question to all who have Bi-Polar disorder

Discussion in 'Suicidal Thoughts and Feelings' started by Summer.Rain, Aug 29, 2008.

Thread Status:
Not open for further replies.
  1. Summer.Rain

    Summer.Rain Well-Known Member

    I was missdiagnosed and treated with anti depresants
    which ended with no results.
    Today after a year with no treatment i met a psychiatrist who deagnosed
    bi-polar disorder and prescribed me 2 tipes of pills
    so i want to know if anyone tryed them
    and if possible to give me a link with some info about this pills.
    the pills are:

    1. Depakine
    2. Gidazepam

    I found some info about Depakine yet i can find anything intersting about Gidazepam.
     
  2. diver200

    diver200 Senior Member

    I too was misdiagnosed by doctors as major depressive disorder, even though during the treatment of over a year, i had no fewer than five manic phases. Unfortunately, I can't help you with those medications. I take different ones. Good luck.
     
  3. dazzle11215

    dazzle11215 Staff Alumni

    http://www.psychcentral.com and http://www.psycheducation.org/ have alot of info on medication, as well as other treatments for bipolar. best thing a friend told me is to never worry about the label, just focus on finding the treatment, or combination of treatments that work for you. i hope that these new medications bring some relief for you.
     
  4. Super Freak

    Super Freak Member

    Depakine

    ive never taken it, but i know people who do. every drug works differently in different people.

    Benzodiazepines

    Gidazepam is a benzodiazepine, like xanax and valium and ativan. they are probably going to have you take this one until the depakine kicks in, because benzo's work instantly while other mood stabalizers can take a week or two to work properly.
    im bipolar 1. they worry about addiction of benzo's, which i never understood as i will in all likelyhood be on medication the rest of my life. but because many doctors dont like to keep you on benzo's for long, i urge you to BE CAREFUL!! withdrawal is a bitch. i cant stress that enough; it can be deadly, i took clonazepam for 3 years, and was suddenly forced to go cold turkey, and i was very, very sick for 9 months. read: MONTHS. ive had my share of addictions, and that was BY FAR the worst and most drawn out ive ever experienced. id go cold turkey off of heroin any day before i did that again. it was a nightmare.

    good luck.
     
Thread Status:
Not open for further replies.